Alert archive / Georgia / River Flood Warnings in 2012
River Flood Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 19, 2012, 11:12 AM EST for Lee County, Georgia. It took effect at Feb 23, 2012, 5:30 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 11:12 AM EST (16:12 UTC)
- In effect from
- Feb 23, 2012, 5:30 AM EST
- Expired
- Feb 20, 2012, 1:44 PM EST
- In force
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
County Lee County, GA
The river
Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 6.97 ft at Feb 21, 2012, 11:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
562
WGUS42 KTAE 191612
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 AM EST SUN FEB 19 2012
...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD
WARNING FOR
THE FOLLOWING RIVERS IN GEORGIA...
KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING
LEE COUNTY
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND
DO NOT DROWN.
&&
GAC177-201612-
/O.NEW.KTAE.FL.W.0001.120222T0051Z-120224T0120Z/
/DSNG1.1.ER.120222T0051Z.120223T0000Z.120223T1920Z.NO/
1112 AM EST SUN FEB 19 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM TUESDAY EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 5.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO
RISE TO NEAR 14.6 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE
BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE
ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
KINCHAFOONEE CREEK
DAWSON AT P 13 5.4 SUN 10 AM 9.2 11.9 14.1 13.9 10.7
$$2 follow-up statements
380
WGUS82 KTAE 201415
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST MON FEB 20 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE
COUNTY
...MINOR FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
GAC177-211415-
/O.EXT.KTAE.FL.W.0001.120223T1030Z-120224T0100Z/
/DSNG1.1.ER.120223T1030Z.120223T1200Z.120223T1900Z.NO/
915 AM EST MON FEB 20 2012
THE FLOOD WARNING CONTINUES FOR
THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 6.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO
NEAR 13.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
THE FLOODING BEGINS AT 10 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
KINCHAFOONEE CREEK
DAWSON AT P 13 6.8 MON 08 AM 8.8 11.7 13.1 11.0 8.3
$$
$$806
WGUS82 KTAE 201844
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EST MON FEB 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE
COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
GAC177-201914-
/O.CAN.KTAE.FL.W.0001.000000T0000Z-120224T0100Z/
/DSNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 PM EST MON FEB 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* AT 1:30 PM MONDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.8 FEET THURSDAY
MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
THE FLOODING BEGINS AT 10 FEET...SO SOME MINOR FLOODING DOWNSTREAM CAN STILL
BE EXPECTED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
KINCHAFOONEE CREEK
DAWSON AT P 13 6.9 MON 01 PM 8.0 9.6 10.8 8.9 6.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 19, 11:03 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 19, 11:03 AM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EST Sun Feb 19 2012
.UPDATE...
The latest 15z MSAS objective analysis shows a broad area of low
pressure between 1006-1007mb centered over the state of Georgia.
As such, winds over the northern half of our area were slow to
increase this morning with a lack of a substantial pressure
gradient. However, as the low pulls away to the northeast over the
next few hours, the gradient should continue to increase with
winds picking up. This is already being seen over the southeastern
half of our land areas, and over the coastal waters, where
clearing has allowed for deeper mixing. The MSAS analysis and a
subjective look at the observed wind fields suggests there are
multiple pressure troughs or fronts extending S-SW off the broad
area of low pressure. The first is just east of our area and this
is what most of the thunderstorms had fired along overnight. The
second extends from up near Ben Hill County, to near Thomasville,
to near St. Mark's. Winds along this boundary are shifting from
SSW to WSW, with slightly higher dewpoints (66-68F) residing just
east (encompasses the far SE part of our forecast area). The final
boundary extends from near Albany, to near Panama City, with a
wind shift from the WSW to NW along the boundary. NW of the
boundary across the northwest part of our area, temperatures are
still cool (around 60F) and winds haven't been all that gusty due
to a lack of mixing.
Highest confidence in achieving Wind Advisory Criteria is SE of
the ABY-ECP line, with decreasing confidence as you approach our
NW border in SE AL. Since the Advisory is already in effect for
all zones, we will leave it up everywhere for now.
Dewpoints have been slower to decrease across the southeast part
of our area than models have forecast, and temperatures are much
warmer than models have forecast as well. This is indicative of
the models having difficulty initializing the multiple subtle
wind-shifts and boundaries. The end result may be that shower
chances hang around a little longer near our eastern border and
the Florida Big Bend region. PoPs were nudged up in the SE through
21z or so. Given strong atmospheric wind profiles (1000-2000m
winds around 40-45 knots), any shower would have the potential in
aiding downward transfer of higher momentum air aloft and perhaps
some wind gusts in excess of 40 mph. Outside of showers, general
gradient winds should lead to widespread 30-35mph gusts SE of a
line from ABY-ECP.
&&
.AVIATION [through 18z Monday]...
Main story today is the winds, which look to have a large westerly
component, and may gust to around 35 knots at times, particularly
at TLH and VLD. Isolated showers around VLD could produce some
locally even stronger gusts, either in the vicinity of the
terminal or perhaps at the terminal site. The winds will create
crosswind issues on any north-south oriented runways. Low stratus
has been slow to erode over DHN, and this may continue into the
mid afternoon hours (around 20-21z). Winds may be less gusty at
that particular terminal as well. Winds subside and veer to the
north overnight with decreasing clouds and VFR.
&&
.MARINE...
Surface low pressure is moving from AL into GA this morning with the
trailing cold front pushing eastward across our eastern waters. The
pressure gradient is tightening up behind the front and we have
already seen gusts reported over 40 knots upstream over the North
Central Gulf. We fully expect the current gale warning to verify
based on frequent gusts and we could actually see a brief sustained
wind at gale force (34 kt) with seas exceeding 10 feet offshore. As
the low moves off the Carolina coast, the gradient will quickly
weaken and winds will drop off steadily after midnight. High
pressure will move off the Southeast U.S. coast on Tuesday with
winds veering to onshore. A warm front will lift across the waters
Tuesday night and Wednesday with a weak cold frontal passage on
Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 40 65 44 72 / 20 0 0 10 10
Panama City 68 41 62 51 67 / 10 0 0 10 10
Dothan 62 38 63 45 69 / 30 0 0 10 10
Albany 66 38 63 43 69 / 10 0 0 10 10
Valdosta 76 40 64 44 71 / 40 10 0 10 10
Cross City 73 40 67 44 72 / 30 10 0 10 10
Apalachicola 71 41 62 49 66 / 10 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GA...Wind Advisory until 11 PM EST this evening for all zones.
FL...Wind Advisory until 11 PM EST /10 PM CST/ this evening for
all zones.
High Surf Advisory until 1 AM EST /Midnight CST/ Monday for
Coastal Bay-Coastal Gulf-South Walton.
GM...Small Craft Advisory until 7 AM EST Monday for Apalachee Bay-
Coastal waters from Suwannee River to Keaton Beach FL out
20 NM.
Small Craft Advisory from 9 PM this evening to 7 AM EST Monday
for Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Apalachicola to Destin
FL out 20 NM-Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Destin FL from
20 to 60 NM.
Gale Warning until 9 PM EST this evening for Coastal waters From
Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
from Apalachicola to Destin FL from 20 to 60 NM.
&&
Update...Lamers
Aviation...Lamers
Marine...WoolHazardous weather outlook, Feb 19, 4:35 AM EST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EST SUN FEB 19 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-200945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 435 AM EST SUN FEB 19 2012 /335 AM CST SUN FEB 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A SQUALL LINE AND PARENT COLD FRONT WILL EXIT EAST AND OUT OF THE LOCAL AREA EARLY THIS MORNING. IN ITS WAKE...HEAVY RAINS FROM THE PREDAWN HOURS MAY LEAVE STANDING WATER ON ROADS AND STREETS INTO THE FIRST FEW HOURS OF THE MORNING. WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT WITH GUSTS OF 40 TO 45 MPH POSSIBLE ACROSS THE AREA. HIGH SURF AND DANGEROUS RIP CURRENTS ARE EXPECTED ALONG THE BEACHES. STRONG WINDS AND HIGH SEAS WITH GUSTS TO GALE FORCE ARE LIKELY FOR A LARGE PORTION OF THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE LOCAL AREA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS TIME SEVERE WEATHER IS NOT FORECAST. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Feb 19, 7:44 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
744 AM EST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG 6 W PUTNEY 31.48N 84.22W
02/18/2012 DOUGHERTY GA BROADCAST MEDIA
A TREE FELL ONTO A HOUSE AND A CAR ON HOMESTEAD AVENUE.
TIME ESTIMATED FROM RADAR.
0925 PM FLOOD 1 SSE ALBANY 31.57N 84.17W
02/18/2012 DOUGHERTY GA BROADCAST MEDIA
FLOODING CLOSED PARTS OF OGLETHORPE BOULEVARD AND DAVIS
STREET IN ALBANY.
0935 PM TSTM WND DMG 4 S EAST DOUGHERTY 31.46N 83.99W
02/18/2012 WORTH GA BROADCAST MEDIA
DOWNED TREES BLOCKED HIGHWAY 133 AT NELMS ROAD. TIME
ESTIMATED FROM RADAR.
&&
DELAYED REPORTS FROM WALB-TV NEWS ARTICLE IN ALBANY.
08-LAMERSLocal storm report, Feb 19, 8:14 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 NNW CUBA 31.30N 84.87W
02/18/2012 EARLY GA PUBLIC
A FEW TREES WERE REPORTED DOWN ACROSS EARLY COUNTY. TIME
AND LOCATION GENERALIZED BASED ON STRONGEST RADAR
VELOCITIES.
0920 PM TSTM WND DMG 6 SSW ALBANY 31.50N 84.21W
02/18/2012 DOUGHERTY GA PUBLIC
TREE BLOWN DOWN ON LEARY ROAD NEAR NEWTON ROAD. TIME
ESTIMATED FROM RADAR.
0920 PM TSTM WND DMG 2 NNW BETHANY 30.88N 84.73W
02/18/2012 DECATUR GA PUBLIC
TREES BLOWN DOWN ALONG YATES SPRING ROAD.
0923 PM TSTM WND DMG 3 E BAINBRIDGE 30.90N 84.52W
02/18/2012 DECATUR GA PUBLIC
TREES REPORTED DOWN NEAR BLACK JACK RD AND POWER LINES
DOWN AROUND BAINBRIDGE.
0925 PM TSTM WND DMG CAMILLA 31.23N 84.21W
02/18/2012 MITCHELL GA PUBLIC
TREES DOWN WITH POWER OUTAGES IN PARTS OF CAMILLA. TIME
ESTIMATED FROM RADAR.
0932 PM TSTM WND DMG PELHAM 31.13N 84.15W
02/18/2012 MITCHELL GA PUBLIC
TREES AND POWER LINES DOWN IN PELHAM. TIME ESTIMATED FROM
RADAR.
0945 PM TSTM WND DMG MEIGS 31.07N 84.09W
02/18/2012 THOMAS GA PUBLIC
TREE LIMBS BLOWN DOWN. TIME ESTIMATED FROM RADAR.
0945 PM TSTM WND DMG MEIGS 31.07N 84.09W
02/18/2012 THOMAS GA PUBLIC
STRONG WINDS WERE ACCOMPANIED BY HAIL. A TRAMPOLINE WAS
BLOWN INTO SOME TREES.
0955 PM HAIL 2 N MOULTRIE 31.21N 83.79W
02/18/2012 E0.88 INCH COLQUITT GA PUBLIC
NICKEL SIZE HAIL NORTH OF MOULTRIE. TIME ESTIMATED FROM
RADAR.
0958 PM TSTM WND DMG SUMNER 31.51N 83.74W
02/18/2012 WORTH GA PUBLIC
TREES DOWN WITH HAIL ALSO REPORTED. POWER OUTAGES.
1025 PM HAIL 4 WNW NASHVILLE 31.22N 83.32W
02/18/2012 E1.75 INCH BERRIEN GA PUBLIC
LOCATION IS APPROXIMATE...HAIL REPORTED IN WESTERN
BERRIEN COUNTY WITH CORE OF SEVERE THUNDERSTORM.
&&
DELAYED PUBLIC REPORTS FROM WALB-TV FACEBOOK PAGE. MOST TIMES ARE
ESTIMATED BASED ON RADAR. A FEW LOCATIONS ESTIMATED BASED ON GENERAL
LOCATION DESCRIPTIONS.
08-LAMERSLocal storm report, Feb 19, 8:26 AM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 AM EST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 SE APALACHEE REGIONAL 30.41N 84.14W
02/19/2012 M3.50 INCH LEON FL EMERGENCY MNGR
RAIN TOTAL AT LOUVINIA DRIVE AND OLD ST. AUGUSTINE RD
0730 AM HEAVY RAIN LAKE PARK 30.68N 83.19W
02/19/2012 M3.93 INCH LOWNDES GA COCORAHS
HEAVY RAINFALL TOTAL FROM A COCORAHS OBSERVER.
&&
08-LAMERSLocal storm report, Feb 19, 9:13 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 AM EST SUN FEB 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 E MIDLAND CITY 31.32N 85.45W
02/18/2012 M45.00 MPH DALE AL ASOS
39 KNOT PEAK WIND MEASURED AT THE DOTHAN AIRPORT ASOS
KDHN.
0841 PM TSTM WND GST 2 NE MARIANNA 30.80N 85.21W
02/18/2012 M40.00 MPH JACKSON FL ASOS
35 KNOT PEAK WIND MEASURED AT THE MARIANNA ASOS KMAI.
0915 PM TSTM WND GST 5 NW BAINBRIDGE 30.97N 84.63W
02/18/2012 M49.00 MPH DECATUR GA AWOS
43 KNOT WIND GUST AT BAINBRIDGE AWOS KBGE.
1000 PM TSTM WND GST 5 ESE MOULTRIE 31.15N 83.72W
02/18/2012 M49.00 MPH COLQUITT GA MESONET
49.3 MPH PEAK WIND MEASURED AT GEORGIA AEMN MESONET SITE
AT SUNBELT AGRICULTURAL EXPO.
&&
DELAYED PEAK THUNDERSTORM WIND GUST MEASUREMENTS FROM LAST EVENINGS
STORMS.
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 7:24 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 51 min |
| Feb 18, 8:15 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller | 45 min |
| Feb 18, 8:34 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 41 min |
| Feb 18, 8:53 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 37 min |
| Feb 18, 9:10 PM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Worth | 50 min |
| Feb 18, 9:11 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 49 min |
| Feb 18, 9:12 PM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 2 hr |
| Feb 18, 9:22 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 38 min |
| Feb 18, 9:39 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 51 min |
| Feb 18, 9:44 PM EST | Areal Flood Advisory | TAE | Berrien, Brooks, Colquitt, Cook, Dougherty, Grady and 7 more | 2 hr |
| Feb 18, 9:50 PM EST | Severe Thunderstorm Warning | TAE | Seminole | 40 min |
| Feb 18, 9:57 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin, Tift, Turner, Worth | 48 min |
| Feb 18, 10:02 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lanier, Lowndes | 43 min |
| Feb 18, 10:30 PM EST | Tornado Warning | TAE | Berrien, Lanier | 30 min |
| Feb 18, 10:46 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Lanier | 14 min |
| Feb 18, 11:47 PM EST | Areal Flood Advisory | TAE | Decatur, Grady, Seminole, Thomas | 118 min |
Nearby
River Flood Warnings in Georgia, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.